International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2017, Vol. 2, Issue 6, Part D

The stress-intensity factors for two Griffith-cracks opened by forces at crack faces in an isotropic stress-free rectangle


Author(s): Poonam Tripathi

Abstract: The exact expressions for normal stress and for crack shape has been obtained by using Fourier transform method. It is observed that normal stress possess Cauchy type singularity at crack tips while crack shape function is smooth.

Pages: 286-295 | Views: 541 | Downloads: 5

Download Full Article: Click Here
How to cite this article:
Poonam Tripathi. The stress-intensity factors for two Griffith-cracks opened by forces at crack faces in an isotropic stress-free rectangle. Int J Stat Appl Math 2017;2(6):286-295.
Call for book chapter
International Journal of Statistics and Applied Mathematics